Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1979, Volume 18, Number 4, Pages 463–480 (Mi al1659)  

This article is cited in 3 scientific papers (total in 3 papers)

The structure of degrees of unsolvability of index sets

V. L. Selivanov


Full text: PDF file (9936 kB)

Bibliographic databases:
UDC: 517.11:518.5
Received: 11.10.1978

Citation: V. L. Selivanov, “The structure of degrees of unsolvability of index sets”, Algebra Logika, 18:4 (1979), 463–480

Citation in format AMSBIB
\Bibitem{Sel79}
\by V.~L.~Selivanov
\paper The structure of degrees of unsolvability of index sets
\jour Algebra Logika
\yr 1979
\vol 18
\issue 4
\pages 463--480
\mathnet{http://mi.mathnet.ru/al1659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=582098}


Linking options:
  • http://mi.mathnet.ru/eng/al1659
  • http://mi.mathnet.ru/eng/al/v18/i4/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Selivanov, “Variations on the Wadge Reducibility”, Siberian Adv. Math., 15:3 (2005), 44–80  mathnet  mathscinet  zmath
    2. V. L. Selivanov, “The quotient algebra of labeled forests modulo $h$-equivalence”, Algebra and Logic, 46:2 (2007), 120–133  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. V. L. Selivanov, “Predpolnye numeratsii”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 157, VINITI RAN, M., 2018, 106–134  mathnet  mathscinet
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021